# SDR ASAA2016041716439

- Difficulty date: April 17, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 7,772 hours, 2,537 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PWS CAUTION ON PILOT & CO-PILOT MAPS AT 500' ON APPROACH.  AT TOUCHDOWN, PWS DISAPPEARED AND VTK ON CAPTAIN'S SIDE APPEARED WITH LOSS OF MAP INFO FOR APPROXIMATELY 30 SECONDS.  ACFT GROUNDED.  PERFORMED WEATHER RADAR SYS  OPS TEST IAW AMM 34-43-00-710-802-001.  ALL TESTS PASSED.  FMCS BITE IAW FIM 34-61, TASK 801, SHOWS FMC-L PROGRAM FAULT LOGGED ON GROUND.  ACCOMPLISHED TEST FOR FMC-L PROGRAM FAULT IAW FIM 34-61, TASK 807.  INITIAL EVALUATION COMPLETED WITH NO FAULTS.  PERFORMED FMCS OPS TEST IAW AMM 34-61-00-710-801.  ALL TESTS PASSED.
